# SDR SWAA2025022590999

- Difficulty date: January 29, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#28 A-043 AFT CABIN FLOOR PANEL 241WF HAS PULLED FIBERS <[01].  REPAIRED IAW EA 25-153-00249 AND SRM 53-00-50-2R-1.;[ 02] C/W.  AUDIT COMPLETE.
